MathSciNet Relay Station
MathSciNet bibliographic data
MR723730 (85k:60108) 60J55 (60J15)
Jain, Naresh C.; Pruitt, William E. Asymptotic behavior of the local time of a recurrent random walk. Ann. Probab. 12 (1984), no. 1, 64–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement